MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer initially reported complaint for e-2 error message.During the call, a blood test was performed by the customer fasting and produced test result of 358 mg/dl using truemetrix meter.Customer was concerned the result obtained was high.The customer was also concerned with high and low test results from meter memory of 133, 87, 113, 230 and 109 mg/dl.Customer was not using the proper testing technique.The customer¿s expected fasting blood glucose test result range is 120-160 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom and living room.The test strip lot manufacturer¿s expiration date is 07/31/2021 and open vial date is (b)(6) 2020.(b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 29-jul-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.H10: manufacturer contacted customer in a follow-up call on 11-jun-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10143150
Report Number1000113657-2020-00387
Device Sequence Number14214287
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW4102S
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/14/2020
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1